Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 100, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at May 10, 2016, 5:56 PM CDT for 4 counties in Kentucky. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 10, 2016, 5:56 PM CDT (22:56 UTC)
- Expired
- May 10, 2016, 6:18 PM CDT
- In force
- 22 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Green County, KY, Hart County, KY, Larue County, KY, Taylor County, KY
The radar
The Louisville radar (KLVX), 69 km from the middle of the area, began a volume at 22:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 10, 12:59 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
| May 10, 5:06 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 10.9 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 62 J/kg
- Mixed-layer CIN
- -131 J/kg
- Mixed-layer LCL
- 818 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 339 m²/s²
- 0-3 km storm-relative helicity
- 332 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
499
WUUS53 KLMK 102256
SVRLMK
KYC087-099-123-217-102330-
/O.NEW.KLMK.SV.W.0100.160510T2256Z-160510T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
656 PM EDT TUE MAY 10 2016
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN GREEN COUNTY IN CENTRAL KENTUCKY...
SOUTHEASTERN LARUE COUNTY IN CENTRAL KENTUCKY...
EASTERN HART COUNTY IN CENTRAL KENTUCKY...
NORTHWESTERN TAYLOR COUNTY IN CENTRAL KENTUCKY...
* UNTIL 730 PM EDT/630 PM CDT/
* AT 656 PM EDT/556 PM CDT/...A SEVERE THUNDERSTORM WAS LOCATED 10
MILES NORTHWEST OF GREENSBURG...MOVING NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MUNFORDVILLE...SUMMERSVILLE...HARDYVILLE...ROWLETTS...WARDS...ATTILLA...
BLOYD...LEITCHFIELD CROSSING...BUNNELL CROSSING AND HUDGINS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT/1100 PM CDT/ FOR
CENTRAL KENTUCKY.
LAT...LON 3732 8595 3754 8550 3752 8549 3749 8547
3735 8548 3719 8589
TIME...MOT...LOC 2256Z 231DEG 22KT 3736 8564
HAIL...1.00IN
WIND...60MPH
$$
KJD1 follow-up statement
503
WWUS53 KLMK 102318
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
718 PM EDT TUE MAY 10 2016
KYC087-099-123-217-102328-
/O.CAN.KLMK.SV.W.0100.000000T0000Z-160510T2330Z/
GREEN KY-LARUE KY-HART KY-TAYLOR KY-
718 PM EDT TUE MAY 10 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN GREEN...
SOUTHEASTERN LARUE...EASTERN HART AND NORTHWESTERN TAYLOR COUNTIES IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT/1100 PM CDT/ FOR
CENTRAL KENTUCKY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT/700 PM
CDT/ FOR CENTRAL KENTUCKY.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
LAT...LON 3732 8595 3754 8550 3752 8549 3749 8547
3735 8548 3719 8589
TIME...MOT...LOC 2316Z 231DEG 22KT 3745 8551
$$
KJDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 5:56 PM CDT, 0 minutes earlier.
Area forecast discussion, May 10, 5:56 PM CDT, 0 minutes before
Area Forecast Discussion National Weather Service Louisville KY 656 PM EDT TUE MAY 10 2016 ...Updated Aviation Discussion... ...Forecast Update... Issued at 520 PM EDT Tue May 10 2016 The severe threat continues across the area this evening. More discrete cells have pulsed up across west and south central KY. Some of these cells will have the potential to produce tornadoes in addition to large hail and damaging winds. Thus, south central KY has been upgraded to a Tornado Watch through 04Z. Issued at 457 PM EDT Tue May 10 2016 A cluster of strong to severe storms continues to move east across central Kentucky. These are going into an area with less shear. However, CAPE values are still in the 1000-1500 J/kg range so they will likely maintain their intensity for a bit. Storms across southern IN are in a mainly stable environment and are not expected to become severe, but will keep the Watch out there for a bit. Further to the south, tornadic thunderstorms have developed across west central KY. The best shear and helicity is across that area and it decreases the further east you go. However, areas west of I-65 across south central KY still have effective helicity values of 150- 200 m2/s2 and bulk shear values of 45 knots, so these storms could maintain their tornado threat into portions of the forecast area. Mesoscale models suggest these storms will continue east of I-65 across south central KY into the evening, though they could be in a weakening state. Made some adjustments to the pops over the next few hours based on the latest thinking. .SHORT TERM (Now through Wednesday Night)... Issued at 251 PM EDT Tue May 10 2016 ...A Couple Rounds of Strong to Severe Thunderstorms Possible... The immediate concern is this afternoon remains the possibility of severe thunderstorms. Afternoon mesoanalysis shows the highest shear values and effective helicity values west of I-65. This is the area most likely to see supercells or potentially a tornado. The forecast does show this area shifting a bit east over the next few hours, but not as far as eastern KY. Across the rest of the Watch area, SBCAPE values have risen into the 1000-2000 J/kg range and there is the potential for storms to form along outflow boundaries or differential heating boundaries. Damaging winds and potentially large hail will be the main concern. Across portions of southern IN not in the watch, the rain from earlier has stabilized the region somewhat, so the severe potential is less. The strong storms may continue into the early evening hours. They should weaken as the sun goes down and the upper level wave moves east of the region. However, showers and storms will continue into the overnight hours with area of highest coverage shifting to the south. For Wednesday there should be a relative lull in precipitation during the morning hours. Temperatures will rise into the 80s in the afternoon with dewpoints rising into the lower to mid 60s. Model sounding show quite a bit of instability developing during the afternoon with CAPE values rising to 2500-3000J/kg. However, wind shear will be much lower than it is today and weak upper level ridging will be building in. In addition, the only real triggers for storms will be leftover boundaries from today's convection. Therefore, if any storms do develop, they could become severe with damaging winds and large hail. However, coverage of storms should be more sparse than today. .LONG TERM (Thursday through Tuesday)... Issued at 301 PM EDT Tue May 10 2016 Another round of strong to severe storms will be possible on Thursday as a cold front approaches and moves through the area. With the area in the warm sector for much of the day temperatures will rise into the lower 80s with instability increasing through the day. Shear values will still be marginal, but with the front moving in, some strong storms could become severe and produce wind damage, particularly if there is a break in the storms during the morning hours. The rain will move out on Thursday night with drier air and high pressure building in behind it. Friday will be dry with highs in the low to mid 70s. The dry weather will be short lived as another wave and cold front swings into the area Friday night. This will bring another round of showers Friday night that will be moving out on Saturday morning. This boundary will then stall out to the south of the region and serve as a focus for more showers and storms from Sunday into early next week. Temperatures through the weekend will be on the cool side. Highs will be in the 60s with lows in the 40s. We should see some moderation early next week. && .AVIATION (00Z TAF Update)... Issued at 655 PM EDT Tue May 10 2016 One strong to severe convective line departing LEX, with another line approaching BWG and SDF. These storms could push through BWG and SDF before the valid time of the TAFs, but also watching additional development over western Kentucky. Therefore will carry TEMPO groups for IFR visibilities in thunderstorms, perhaps as long as 03-05Z if we try to time the far western line through. At this time, not planning to include VRB or gusty winds, but will likely need to do so if these discrete storms congeal into a line. Background winds are fairly light out of the SSE, with mid-level ceilings. Residual low-level moisture and weak gradient behind departing convection will support low ceilings and visibilities overnight. Will take BWG down to IFR in stratus, while leaving LEX in fuel- alternate MVFR ceilings given slightly stronger SW winds. In between will go borderline MVFR/IFR for SDF, as ceiling/vis will likely waffle back and forth across the threshold. Stratus and mist will persist for much of the morning, with ceilings lifting to VFR, or at least high-end MVFR by midday. Afternoon convection can't be ruled out Wednesday, but confidence is far too low to include in any of the TAFs just yet. && .LMK Watches/Warnings/Advisories... KY...NONE. IN...NONE. && Update.........EER Short Term.....EER Long Term......EER Aviation.......RAS
Hazardous weather outlook, May 10, 5:19 PM CDT, 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 619 PM EDT TUE MAY 10 2016 KYZ026-027-061>066-070>078-081-082-112230- OHIO-GRAYSON-BUTLER-EDMONSON-HART-GREEN-TAYLOR-CASEY-LOGAN-WARREN- SIMPSON-ALLEN-BARREN-MONROE-METCALFE-ADAIR-RUSSELL-CUMBERLAND- CLINTON- INCLUDING THE CITIES OF...HARTFORD...LEITCHFIELD...MORGANTOWN... BROWNSVILLE...HORSE CAVE...GREENSBURG...CAMPBELLSVILLE...LIBERTY... RUSSELLVILLE...BOWLING GREEN...FRANKLIN...PROVIDENCE...SCOTTSVILLE... GLASGOW...TOMPKINSVILLE...EDMONTON...COLUMBIA...JAMESTOWN... BURKESVILLE...ALBANY 619 PM EDT TUE MAY 10 2016 /519 PM CDT TUE MAY 10 2016/ ...TORNADO WATCH 162 IN EFFECT UNTIL MIDNIGHT EDT /11 PM CDT/ TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. STRONG TO SEVERE STORMS ARE POSSIBLE THIS EVENING. DAMAGING WINDS...LARGE HAIL...AND A FEW TORNADOES WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. STRONG TO SEVERE THUNDERSTORMS ARE AGAIN POSSIBLE EACH AFTERNOON AND EVENING WEDNESDAY AND THURSDAY. DAMAGING WINDS AND HAIL WILL BE THE MAIN THREAT. RAINFALL AMOUNTS FROM TUESDAY THROUGH THURSDAY WILL VARY DEPENDING ON HOW STORMS DEVELOP AND MOVE EACH DAY...BUT 1-2 INCHES WITH SCATTERED AMOUNTS UP TO 3 INCHES ARE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT ANY SEVERE WEATHER OR FLOODING THIS WEEK TO THE NATIONAL WEATHER SERVICE. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. INZ078-079-090>092-KYZ023>025-028>043-045>049-053>057-067-112230- SCOTT-JEFFERSON-HARRISON-FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE- HARDIN-BULLITT-OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON- WOODFORD-FAYETTE-BOURBON-NICHOLAS-NELSON-WASHINGTON-MERCER-JESSAMINE- LARUE-MARION-BOYLE-GARRARD-MADISON-LINCOLN- INCLUDING THE CITIES OF...SCOTTSBURG...MADISON...CORYDON... NEW ALBANY...JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG... BRANDENBURG...ELIZABETHTOWN...SHEPHERDSVILLE...LOUISVILLE... LA GRANGE...BEDFORD...MILTON...NEW CASTLE...SHELBYVILLE... FRANKFORT...GEORGETOWN...CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG... VERSAILLES...LEXINGTON...PARIS...CARLISLE...BARDSTOWN... SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...WINCHESTER... HODGENVILLE...LEBANON...DANVILLE...LANCASTER...RICHMOND...STANFORD 619 PM EDT TUE MAY 10 2016 /519 PM CDT TUE MAY 10 2016/ ...SEVERE THUNDERSTORM WATCH 159 IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. STRONG TO SEVERE STORMS ARE POSSIBLE THIS AFTERNOON. DAMAGING WINDS AND LARGE HAIL WILL BE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. STRONG TO SEVERE THUNDERSTORMS ARE AGAIN POSSIBLE EACH AFTERNOON AND EVENING WEDNESDAY AND THURSDAY. DAMAGING WINDS AND HAIL WILL BE THE MAIN THREAT. RAINFALL AMOUNTS FROM TUESDAY THROUGH THURSDAY WILL VARY DEPENDING ON HOW STORMS DEVELOP AND MOVE EACH DAY...BUT 1-2 INCHES WITH SCATTERED AMOUNTS UP TO 3 INCHES ARE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT ANY SEVERE WEATHER OR FLOODING THIS WEEK TO THE NATIONAL WEATHER SERVICE. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. INZ076-077-083-084-089-112230- ORANGE-WASHINGTON-DUBOIS-CRAWFORD-PERRY- INCLUDING THE CITIES OF...PAOLI...SALEM...JASPER...ENGLISH... TELL CITY 619 PM EDT TUE MAY 10 2016 /519 PM CDT TUE MAY 10 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON. ANY THUNDERSTORMS WILL BE CAPABLE OF PRODUCING BRIEF HEAVY RAINFALL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. STRONG TO SEVERE THUNDERSTORMS ARE AGAIN POSSIBLE EACH AFTERNOON AND EVENING WEDNESDAY AND THURSDAY. DAMAGING WINDS AND HAIL WILL BE THE MAIN THREAT. RAINFALL AMOUNTS FROM TUESDAY THROUGH THURSDAY WILL VARY DEPENDING ON HOW STORMS DEVELOP AND MOVE EACH DAY...BUT 1-2 INCHES WITH SCATTERED AMOUNTS UP TO 3 INCHES ARE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT ANY SEVERE WEATHER OR FLOODING THIS WEEK TO THE NATIONAL WEATHER SERVICE. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. EER
In the hours before
Local storm report, May 10, 5:26 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
626 PM EDT TUE MAY 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0601 PM TSTM WND DMG VERSAILLES 38.05N 84.73W
05/10/2016 WOODFORD KY LAW ENFORCEMENT
TREES DOWN.
&&
SZAPPANOSLocal storm report, May 10, 5:31 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
631 PM EDT TUE MAY 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0614 PM HAIL 1 ESE BRYANTSVILLE 37.71N 84.64W
05/10/2016 E0.50 INCH GARRARD KY PUBLIC
&&
SZAPPANOSSpecial weather statement, May 10, 5:35 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
635 PM EDT TUE MAY 10 2016
INZ077-084-089>092-KYZ023>025-031-102315-
WASHINGTON-CRAWFORD-FLOYD-CLARK-HARRISON-PERRY-OLDHAM-MEADE-HANCOCK-
BRECKINRIDGE-
635 PM EDT TUE MAY 10 2016
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT HARRISON...PERRY...
FLOYD...SOUTHEASTERN CRAWFORD...SOUTH CENTRAL WASHINGTON...CENTRAL
CLARK...NORTHWESTERN MEADE...WEST CENTRAL OLDHAM...NORTHWESTERN
BRECKINRIDGE AND NORTHERN HANCOCK COUNTIES...
AT 635 PM EDT/535 PM CDT/...A CLUSTER OF STRONG THUNDERSTORMS WAS
ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF NEW PROVIDENCE TOWN
TO HAWESVILLE...AND MOVING EAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
LOUISVILLE...JEFFERSONVILLE...NEW ALBANY...TELL CITY...CORYDON...
BRANDENBURG...HAWESVILLE...NEW PROVIDENCE TOWN...CAREFREE TOWN AND
CLARKSVILLE.
LAT...LON 3793 8697 3794 8692 3799 8686 3800 8681
3802 8680 3800 8677 3803 8677 3804 8679
3807 8677 3847 8613 3847 8550 3828 8577
3828 8582 3824 8584 3786 8639 3789 8691
3791 8693 3790 8699
TIME...MOT...LOC 2235Z 265DEG 27KT 3840 8602 3791 8675
AMSLocal storm report, May 10, 5:49 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
649 PM EDT TUE MAY 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL 1 W RICHMOND 37.74N 84.31W
05/10/2016 M1.75 INCH MADISON KY TRAINED SPOTTER
&&
SZAPPANOSLocal storm report, May 10, 5:53 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
653 PM EDT TUE MAY 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HAIL HARTFORD 37.45N 86.90W
05/10/2016 M1.75 INCH OHIO KY TRAINED SPOTTER
&&
SZAPPANOSLocal storm report, May 10, 5:54 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
654 PM EDT TUE MAY 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0647 PM HAIL RICHMOND 37.74N 84.29W
05/10/2016 M1.00 INCH MADISON KY TRAINED SPOTTER
&&
SZAPPANOSThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 12:56 PM CDT | Special Weather Statement | LMK | Hancock | 34 min |
| May 10, 1:08 PM CDT | Severe Thunderstorm Warning | LMK | Hancock, Ohio | 37 min |
| May 10, 1:17 PM CDT | Tornado Warning | LMK | Hancock, Ohio | 28 min |
| May 10, 1:28 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Hancock, Meade | 47 min |
| May 10, 1:37 PM CDT | Tornado Warning | LMK | Breckinridge, Hancock | 23 min |
| May 10, 1:59 PM CDT | Tornado Warning | LMK | Breckinridge | 31 min |
| May 10, 2:19 PM CDT | Tornado Warning | LMK | Breckinridge, Hardin | 26 min |
| May 10, 2:30 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge | 15 min |
| May 10, 2:41 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Larue, Nelson | 34 min |
| May 10, 3:07 PM CDT | Special Weather Statement | LMK | Grayson, Larue | 38 min |
| May 10, 3:14 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Nelson | 31 min |
| May 10, 3:16 PM CDT | Special Weather Statement | LMK | Hardin | 29 min |
| May 10, 3:23 PM CDT | Severe Thunderstorm Warning | LMK | Grayson, Hardin | 37 min |
| May 10, 3:25 PM CDT | Severe Thunderstorm Warning | LMK | Hardin, Larue, Marion, Nelson | 35 min |
| May 10, 3:35 PM CDT | Flash Flood Warning | LMK | Hardin | 3 hr |
| May 10, 3:42 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Nelson, Spencer, Washington | 33 min |
| May 10, 3:47 PM CDT | Severe Thunderstorm Warning | LMK | Grayson, Green, Hart, Larue, Marion | 43 min |
| May 10, 3:55 PM CDT | Severe Thunderstorm Warning | LMK | Boyle, Marion, Mercer, Nelson, Washington | 35 min |
| May 10, 4:18 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Boyle, Mercer, Washington, Woodford | 27 min |
| May 10, 4:33 PM CDT | Severe Thunderstorm Warning | LMK | Green, Larue, Marion, Taylor | 42 min |
| May 10, 4:38 PM CDT | Severe Thunderstorm Warning | LMK | Green, Hart, Larue | 37 min |
| May 10, 4:43 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Boyle, Fayette, Garrard, Jessamine, Mercer and 1 more | 47 min |
| May 10, 4:55 PM CDT | Tornado Warning | LMK | Hart | 20 min |
| May 10, 5:07 PM CDT | Severe Thunderstorm Warning | LMK | Bourbon, Clark, Fayette, Garrard, Jessamine, Madison and 2 more | 38 min |
| May 10, 5:15 PM CDT | Severe Thunderstorm Warning | LMK | Green, Hart, Taylor | 30 min |
| May 10, 5:16 PM CDT | Special Weather Statement | LMK | Ohio | 44 min |
| May 10, 5:24 PM CDT | Severe Thunderstorm Warning | LMK | Boyle, Casey, Garrard, Lincoln, Marion, Taylor | 36 min |
| May 10, 5:24 PM CDT | Tornado Warning | LMK | Ohio | 36 min |
| May 10, 5:38 PM CDT | Severe Thunderstorm Warning | LMK | Clark, Garrard, Jessamine, Madison | 39 min |
| May 10, 5:46 PM CDT | Severe Thunderstorm Warning | LMK | Casey, Marion, Taylor | 29 min |
| May 10, 5:58 PM CDT | Severe Thunderstorm Warning | LMK | Boyle, Garrard, Lincoln, Madison | 47 min |
| May 10, 5:58 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Ohio | 47 min |
| May 10, 6:00 PM CDT | Tornado Warning | LMK | Casey, Lincoln, Taylor | 15 min |
| May 10, 6:01 PM CDT | Tornado Warning | LMK | Ohio | 13 min |
| May 10, 6:02 PM CDT | Special Weather Statement | LMK | Jefferson, Oldham | 43 min |
| May 10, 6:15 PM CDT | Severe Thunderstorm Warning | LMK | Casey, Lincoln, Marion, Taylor | 30 min |
| May 10, 6:17 PM CDT | Tornado Warning | LMK | Breckinridge, Grayson, Ohio | 28 min |
| May 10, 6:18 PM CDT | Special Weather Statement | LMK | Meade | 42 min |
| May 10, 6:24 PM CDT | Severe Thunderstorm Warning | LMK | Henry, Jefferson, Oldham, Shelby | 36 min |
| May 10, 6:27 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Barren, Green, Hart, Metcalfe | 33 min |
| May 10, 6:40 PM CDT | Tornado Warning | LMK | Breckinridge, Grayson | 20 min |
| May 10, 6:46 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Grayson | 29 min |
| May 10, 6:57 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Green | 33 min |
| May 10, 6:59 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Green, Taylor | 31 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.